# SDR ASAA0640450

- Difficulty date: April 14, 2006
- Submitted: April 14, 2006
- Operation: Air carrier
- Aircraft: N706AS
- Make and model: Boeing 737490
- Aircraft serial: 28894
- Aircraft time: 27,215 hours, 14,772 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 655548425
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT CARGO TRACK TIE DOWN LUG MISSING JUST FWD OF BSTA 500.  REMOVED DAMAGED SECTION OF TRACK FABRICATED AND INSTALLED REPLACEMENT SECTION OF TRACK IAW ASA EA 5310 02614.
